# SDR AU510001923

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 6451101
- Condition: Faulty
- Location: Avionics
- Part time: 20,824 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AVIONICS COOLING FAN NOISY IN OPERATION.
